# SDR DALA2023072706105

- Difficulty date: July 27, 2023
- Submitted: July 27, 2023
- Operation: Air carrier
- Aircraft: N801NW
- Make and model: Airbus A330-323
- Aircraft serial: 0524
- Aircraft time: 84,531 hours, 11,084 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3301 EMERGENCY EXIT SIGNS INOPERATIVE. LOCATIONS 600/604/605 EXIT SIGNS WILL NOT EXTINGUISH AFTER TAKEOFF. CORRECTIVE ACTION: CREW REPORTS THIS FRC SENT IN ERROR THEY WHERE ABLE TO OPERATE THE EXIT SIGNS NORMALLY. (2886843)
